# SDR SWAA2024090521015

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOOR BEAM AT RBL 43; WL 208.<[01] REPAIRED BS 986 FLOOR BEAM AT RBL 43 WL 208 IAW SRM 51-40-02-0G-0 AND EA# 24-153-02196-WIP1 AND WIP2;[02] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-70-51-2R-6 (REPAIR 6) ALTERNATIVE 4 AND EA 24-153-02196.;[03] VERIFIED TASK COMPLETED
